# SDR MALA010629

- Difficulty date: July 20, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 9,112 hours, 10,166 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105712
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT O/B ELEVATOR CABLE IS CHAFED.  MAINTENANCE REMOVED AND REPLACED LT O/B FWD FUSELAGE ELEVATOR CABLE P/N 7227105-712/711, SN/PEG2SFEX.
